# SDR EE4Y2023031017353

- Difficulty date: February 4, 2021
- Submitted: March 10, 2023
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N317NV
- Make and model: Airbus A319-111
- Aircraft serial: 2477
- Aircraft time: 43,122 hours, 30,062 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: UNK
- Part serial: UNK
- Condition: Dented
- Location: Zone 100
- Component: Rear Fuselage, Airbus
- Component part number: UNK
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING VISUAL INSPECTION PER ALLEGIANT TASK CARD 51-000-001_P1-VISUAL INSP. THERE WERE FOUND TWO DENTS COMMON TO THE FUSELAGE REAR CONE LOWER SKIN, BETWEEN FR73 AND FR74 AND BETWEEN STR 28R AND STR 31R, DENTS WERE EVALUATED AND DETERMINED AS OUT OF SRM LIMITS.  CORRECTIVE ACTION: PERMANENT REPAIR WAS PERFORMED IAW AIRBUS DOSSIER # 80881489 INSTRUCTIONS AND APPROVED ON RDAF  80881489/005/2021#A DTD 02-10-2021. FOR ADDITIONAL INFORMATION SEE COOPESA ´S WORK ORDER A1K010 - SUBJOB 1 - ITEM 20.
